Advanced Search
Article Contents
Article Contents

On the limit cycles of the Floquet differential equation

Abstract Related Papers Cited by
  • We provide sufficient conditions for the existence of limit cycles for the Floquet differential equations $\dot {\bf x}(t) = A{\bf x}(t)+ε(B(t){\bf x}(t)+b(t))$, where ${\bf x}(t)$ and $b(t)$ are column vectors of length $n$, $A$ and $B(t)$ are $n\times n$ matrices, the components of $b(t)$ and $B(t)$ are $T$--periodic functions, the differential equation $\dot {\bf x}(t)= A{\bf x}(t)$ has a plane filled with $T$--periodic orbits, and $ε$ is a small parameter. The proof of this result is based on averaging theory but only uses linear algebra.
    Mathematics Subject Classification: Primary: 58F15, 58F17; Secondary: 53C35.


    \begin{equation} \\ \end{equation}
  • [1]

    V. I. Arnold, V. V. Kozlov and A. I. Neishtadt, Mathematical Aspects of Classical and Celestial Mechanics, Second Printing, Springer-Verlag, Berlin, 1997.


    A. Buică, J.P. Françoise and J. Llibre, Periodic solutions of nonlinear periodic differential systems with a small parameter, Communication on Pure and Applied Analysis, 6 (2007), 103-111.doi: 10.1016/j.physd.2011.11.007.


    C. Chicone, Ordinary Differential Equations with Applications, Springer-Verlag, New York, 1999.


    D. G. de Figueiredo, Análise de Fourier e Equaçoes Diferenciais Parciais, Projeto Euclides 5, Instituto de Matemática Pura e Aplicada, Rio de Janeiro, 1977 (in Portuguese).


    M. W. Hirsch and S. Smale, Differential Equations, Dynamical Systems and Linear Algebra, Pure and Applied Mathematics 60, Academic Press, New York, 1974.


    J. Llibre, M.A. Teixeira and J. Torregrosa, Limit cycles bifurcating from a $k$-dimensional isochronous set center contained in $R^n$ with $k \leq n$, Math. Phys. Anal. Geom., 10 (2007), 237-249.doi: 10.1007/s11040-007-9030-7.


    P. Lochak and C. Meunier, Multiphase averaging for classical systems, Appl. Math. Sciences 72, Springer-Verlag, New York, 1988.doi: 10.1007/978-1-4612-1044-3.


    I. G. Malkin, Some Problems of the Theory of Nonlinear Oscillations, (Russian) Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1956.


    M. Roseau, Vibrations non Linéaires et Théorie de la Stabilité, (French) Springer Tracts in Natural Philosophy, Vol.8 Springer-Verlag, Berlin-New York, 1966.


    J. A. Sanders, F. Verhulst and J. Murdock, Averaging Methods in Nonlinear Dynamical Systems, Second edition, Applied Mathematical Sci. 59, Springer-Verlag, New York, 2007.


    W. F. Trench, On nonautonomous linear systems of differential and difference equations with R-symmetric coefficient matrices, Linear Algebra Appl., 431 (2009), 2109-2117.doi: 10.1016/j.laa.2009.07.004.


    W. F. Trench, Asymptotic preconditioning of linear homogeneous systems of differential equations, Linear Algebra Appl., 434, (2011), 1631-1637.doi: 10.1016/j.laa.2010.03.026.


    F. Verhulst, Nonlinear Differential Equations and Dynamical Systems, Universitext, Springer-Verlag, Berlin, 1996.doi: 10.1007/978-3-642-61453-8.

  • 加载中

Article Metrics

HTML views() PDF downloads(107) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint